Error estimates for some quasi-interpolation operators
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 33 (1999) no. 4, pp. 695-713
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1999__33_4_695_0,
author = {Verf\"urth, R\"udiger},
title = {Error estimates for some quasi-interpolation operators},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {695--713},
year = {1999},
publisher = {EDP-Sciences},
volume = {33},
number = {4},
mrnumber = {1726480},
zbl = {0938.65125},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1999__33_4_695_0/}
}
TY - JOUR AU - Verfürth, Rüdiger TI - Error estimates for some quasi-interpolation operators JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1999 SP - 695 EP - 713 VL - 33 IS - 4 PB - EDP-Sciences UR - http://geodesic.mathdoc.fr/item/M2AN_1999__33_4_695_0/ LA - en ID - M2AN_1999__33_4_695_0 ER -
Verfürth, Rüdiger. Error estimates for some quasi-interpolation operators. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 33 (1999) no. 4, pp. 695-713. http://geodesic.mathdoc.fr/item/M2AN_1999__33_4_695_0/
